# SDR ABXA9500393

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE LEFT AFT ENTRY DOOR UPPER CORNER  OF CUT OUT TO HAVE A REPAIR THAT DOES NOT HAVE AN SRO DRAWING.  REPAIRED IAW REA D853-11171.
